# SDR R61A20100334

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 14,937 hours, 9,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN HEAVY CHECK.  LT FLOORBEAM CORRODED AT FR 87.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM IAW EMB 170 SRM 51-40-02, 51-40-00, AND 51-43-01.
